NAME

顾宏

Paper Publications

Asymptotic and exponential stability of uncertain system with interval delay
  • Hits:
  • Indexed by:

    期刊论文

  • First Author:

    Guo, Liangdong

  • Correspondence Author:

    Guo, LD (reprint author), Liaoning Univ Sci & Technol, Sch Sci, Anshan 114051, Peoples R China.

  • Co-author:

    Gu, Hong,Xing, Jun,He, Xiqin

  • Date of Publication:

    2012-06-01

  • Journal:

    APPLIED MATHEMATICS AND COMPUTATION

  • Included Journals:

    SCIE、EI、Scopus

  • Document Type:

    J

  • Volume:

    218

  • Issue:

    19

  • Page Number:

    9997-10006

  • ISSN No.:

    0096-3003

  • Key Words:

    Time-delay system; Exponential stability; Linear matrix inequality; Integral equality; Delay-range-dependence

  • Abstract:

    This paper considers the problem of asymptotic and exponential stability analysis of the continuous system with interval time-varying delay and uncertainties. By constructing a new Lyapunov-Krasovskii functional, several delay-range-dependent conditions are derived in terms of the linear matrix inequalities (LMIs). Two novel integral equalities are employed to overcome the disadvantages of the methods in existing references. The merits of the proposed criteria lie in the exponential stability being a free value and the less conservativeness. Finally, some numerical examples are included to illustrate the effectiveness and the improvement of the proposed method. (C) 2012 Elsevier Inc. All rights reserved.

Pre One:Imbalanced Multi-Modal Multi-Label Learning for Subcellular Localization Prediction of Human Proteins with Both Single and Multiple Sites

Next One:Multi-instance multi-label learning based on Gaussian process with application to visual mobile robot navigation